# SDR CALA2016022900131

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 67,244 hours, 9,560 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpt
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LE SLAT DISAGREE & TE FLAP DISAGREE EICAS WITH TE FLAP SHUTDOWN & LE SLAT SHUTDOWN STATUS.  PERFORMED BITE OF FSEU IAW FIM 27-51-00-815-809, NO MSG NOTED ON EICAS.  CYCLED FLAPS SEVERAL TIMES, NO FAULTS NOTED.  OK TO CONTINUE IAW AMM 27-51-01.
